Alert archive / Florida / Special Weather Statements in 2016
Special Weather Statement, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this special weather statement at Aug 31, 2016, 3:08 PM EDT for Manatee County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2016, 3:08 PM EDT (19:08 UTC)
- Expired
- Aug 31, 2016, 3:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Tampa Bay, FL
County Manatee County, FL
The radar
The Tampa radar (KTBW), 18 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 7.1 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 186 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
320
WWUS82 KTBW 311908
SPSTBW
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
308 PM EDT WED AUG 31 2016
FLZ151-155-160-251-255-311945-
COASTAL SARASOTA FL-COASTAL MANATEE FL-INLAND HILLSBOROUGH FL-
COASTAL HILLSBOROUGH FL-INLAND MANATEE FL-
308 PM EDT WED AUG 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HILLSBOROUGH...
NORTHWESTERN SARASOTA AND NORTHWESTERN MANATEE COUNTIES UNTIL 345 PM
EDT...
AT 307 PM EDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS NEAR SAINT ARMANDS KEY...OR NEAR SARASOTA...MOVING
NORTH AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SARASOTA...BRADENTON...PALMETTO...ANNA MARIA...RIDGE WOOD HEIGHTS...
KENSINGTON PARK...SAINT ARMANDS KEY...SARASOTA BRADENTON AIRPORT...
PARRISH...NORTH SARASOTA...WEST BRADENTON...SOUTH GATE RIDGE...
MEMPHIS...ELLENTON...SOUTHGATE...RUSKIN...SARASOTA SPRINGS...
GULF GATE ESTATES...SOUTH BRADENTON AND THE MEADOWS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2766 8264 2779 8256 2772 8238 2772 8239
2769 8242 2767 8243 2767 8241 2765 8246
2765 8239 2718 8249 2731 8268 2740 8273
2753 8276
TIME...MOT...LOC 1907Z 188DEG 35KT 2735 8264
$$
AUSTINWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this special weather statement went out at Aug 31, 1:54 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Aug 31, 1:54 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
154 PM EDT WED AUG 31 2016
.AVIATION...
Periods of rain continue for mainly the northern terminals with
scattered showers across the southern zones. Generally MVFR
conditions will be in place with clearing periods seeing VFR
conditions and IFR conditions during heavier rain bands.
&&
.Prev Discussion... /issued 1211 PM EDT WED AUG 31 2016/
DISCUSSION...
TD9 continues over the southeast Gulf of Mexico. Have had quite a
bit of rainfall in the Tampa Bay area this morning, mainly across
Pinellas county, and have had some road flooding issues across St.
Pete. Have updated all of the winds and probabilities, the rest of
the forecast is on track with highs generally in the mid 80s and
numerous to categorical pops today. Watches, warnings, and
statements remain unchanged. Update is out.
AVIATION...
Periods of rain will continue through the day today, with
generally VFR conditions prevailing outside the rain areas, and
MVFR to IFR conditions in the rain. Winds will also be increasing
and becoming gusty, especially with rain bands.
MARINE...
TD9 continues over the SE Gulf of Mexico. The tropical storm
warning and hurricane watch continue for the northern coastal
waters with the small craft advisory in effect elsewhere. This
will impact the waters through early Friday. Conditions should
then gradually subside on Friday as the system moves off to the NE
and high pressure gradually builds back in across south Florida
from the Atlantic. Current forecast is mainly on track and have
just updated the winds with the current tropical forecast.
&&
.Preliminary Point Temps/PoPs...
TPA 77 83 78 85 / 80 80 90 80
FMY 79 86 79 86 / 50 60 70 60
GIF 76 83 77 85 / 50 70 70 70
SRQ 79 84 80 86 / 70 80 90 80
BKV 76 83 77 85 / 70 90 90 80
SPG 78 84 79 85 / 80 80 90 80
&&
.TBW Watches/Warnings/Advisories...
FL...High Rip Current Risk until 8 PM EDT this evening for
Coastal Charlotte-Coastal Hillsborough-Coastal Lee-
Coastal Manatee-Coastal Sarasota-Pinellas.
Flood Watch through Friday evening for Coastal Citrus-
Coastal Hernando-Coastal Hillsborough-Coastal Levy-
Coastal Manatee-Coastal Pasco-Coastal Sarasota-Inland
Citrus-Inland Hernando-Inland Hillsborough-Inland
Levy-Inland Manatee-Inland Pasco-Inland Sarasota-
Pinellas-Sumter.
Tropical Storm Warning for Coastal Citrus-Coastal Hernando-
Coastal Levy-Coastal Pasco-Inland Citrus-Inland
Hernando-Inland Levy-Inland Pasco.
Hurricane Watch for Coastal Citrus-Coastal Hernando-
Coastal Levy-Coastal Pasco.
Gulf waters...Tropical Storm Warning for Coastal waters from Tarpon
Springs to Suwannee River FL out 20 NM-Waters from
Tarpon Springs to Suwannee River FL out 20 to 60 NM.
Hurricane Watch for Coastal waters from Tarpon Springs to
Suwannee River FL out 20 NM-Waters from Tarpon
Springs to Suwannee River FL out 20 to 60 NM.
Small Craft Advisory until 10 PM EDT Thursday for
Charlotte Harbor and Pine Island Sound-Coastal waters
from Bonita Beach to Englewood FL out 20 NM-Coastal
waters from Englewood to Tarpon Springs FL out 20 NM-
Tampa Bay waters-Waters from Bonita Beach to
Englewood FL out 20 to 60 NM-Waters from Englewood to
Tarpon Springs FL out 20 to 60 NM.
&&
AVIATION...24/HubbardHazardous weather outlook, Aug 31, 5:22 AM EDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 522 AM EDT WED AUG 31 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-311630- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 522 AM EDT WED AUG 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... COPIOUS AMOUNTS OF TROPICAL MOISTURE STREAMING INTO THE REGION WILL SUPPORT WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS OVER THE REGION TODAY AND TONIGHT. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY DOWNPOURS...DEADLY LIGHTNING STRIKES AND STRONG GUSTY WINDS AS THE STORMS MOVE TO THE NORTH AND NORTHEAST AROUND 20 MPH. REMEMBER IF LIGHTNING IS OBSERVED OR THUNDER IS HEARD MOVE INDOORS IMMEDIATELY. ...FLOOD IMPACT... LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TODAY AND TONIGHT ESPECIALLY WHERE THE TRAINING OF STORMS OCCUR OVER THE SAME AREA. RAINFALL AMOUNTS OF 2 TO 3 INCHES OVER A SHORT PERIOD OF TIME WILL BE POSSIBLE WHICH WILL PRODUCE FLOODING OF LOW LYING AND POOR DRAINAGE AREAS AS WELL AS THE PONDING OF WATER ON ROADWAYS. MOTORISTS SHOULD SLOW DOWN AND EXERCISE EXTREME CAUTION IF ENCOUNTERING HEAVY RAIN TODAY AND TONIGHT. ...RIP CURRENT IMPACT... AN INCREASING SOUTH TO SOUTHWEST WIND FLOW ALONG WITH BUILDING SEAS AND INCREASING SURF WILL CREATE A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES THROUGH TONIGHT. TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES. ...MARINE IMPACTS... SOUTH TO SOUTHWEST WINDS INCREASING TO AROUND 20 KNOTS WITH HIGHER GUSTS IN THE VICINITY OF THUNDERSTORMS COMBINED WITH BUILDING SEAS WILL CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OPERATORS AND SMALL CRAFT ADVISORY HEADLINES HAVE BEEN POSTED FOR THE NEAR AND OFFSHORE WATERS FROM TARPON SPRINGS SOUTH TO BONITA BEACH OUT 60 NM WHICH INCLUDES THE TAMPA BAY AND CHARLOTTE HARBOR WATERS THROUGH TONIGHT. FISHERMEN AND OTHER SMALL CRAFT OPERATORS MAY WANT TO POSTPONE TRIPS INTO THE GULF UNTIL CONDITIONS IMPROVE. ...WATERSPOUT IMPACT... INCREASING WIND SHEAR WITHIN THE ATMOSPHERE WILL BRING AN INCREASED RISK FOR WATERSPOUTS OVER THE ADJACENT GULF WATERS LATE TONIGHT THROUGH THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. TROPICAL DEPRESSION NINE LOCATED OVER THE SOUTHEASTERN GULF OF MEXICO EARLY THIS MORNING IS FORECAST TO MOVE NORTH AND INTENSIFY INTO A TROPICAL STORM LATER TODAY. THIS SYSTEM IS THEN FORECAST TO MOVE TO NORTHEASTWARD OVER THE EASTERN GULF OF MEXICO TONIGHT AND THURSDAY BEFORE MOVING ONSHORE AND ACROSS THE NORTHERN FLORIDA PENINSULA THURSDAY NIGHT. COPIOUS AMOUNTS OF TROPICAL MOISTURE ASSOCIATED WITH THIS SYSTEM WILL SUPPORT WIDESPREAD HEAVY RAINS AND SQUALLS OVER THE REGION ON THURSDAY ESPECIALLY ALONG COASTAL LOCATIONS FROM TAMPA NORTH INTO THE NATURE COAST WHERE AN INCREASED THREAT OF FLOODING WILL EXIST AS BANDS OF HEAVY RAIN AND STORMS MOVE OVER THE REGION. AT THE PRESENT TIME WIDESPREAD RAINFALL AMOUNTS OF 4 TO 6 INCHES WILL BE POSSIBLE OVER INTERIOR SECTIONS OF WEST CENTRAL FLORIDA TODAY THROUGH SATURDAY...WITH 6 TO 10 INCH AMOUNTS POSSIBLE ALONG COASTAL LOCATIONS FROM SAINT PETERSBURG NORTH TO CEDAR KEY. IN ADDITION TO THE HEAVY RAIN AND FLOODING THREAT INCREASING WIND SHEAR WITHIN THE ATMOSPHERE WILL BRING AN INCREASED RISK OF TORNADOES LATER TONIGHT THROUGH THURSDAY AS THE TROPICAL STORM APPROACHES FLORIDA. THE INCREASING SOUTH TO SOUTHWEST WIND FLOW WILL ALSO SUPPORT AN INCREASING STORM SURGE THREAT ALONG THE COAST...WITH THE HIGHEST STORM SURGE LIKELY TO FOCUS ALONG THE NATURE COAST FROM HOMOSASSA NORTH TO CEDAR KEY CLOSEST TO THE TRACK OF THE STORM DURING LATER TONIGHT THROUGH THURSDAY. INCREASING SOUTH TO SOUTHWEST WINDS WILL ALSO HELP TO BUILD SEAS SIGNIFICANTLY OVER THE GULF WATERS...WHICH IN TURN WILL LEAD TO VERY HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT OPERATORS. THE BUILDING SURF AND WAVE ACTION ALONG AREA BEACHES WILL SUPPORT A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES THROUGH THURSDAY. ALL RESIDENT...VISITORS AND MARINERS IN WEST CENTRAL AND SOUTHWEST FLORIDA SHOULD CONTINUE TO MONITOR THE PROGRESS OF THIS SYSTEM. FOR ADDITIONAL INFORMATION SEE THE LATEST ADVISORIES BEING ISSUED BY THE NATIONAL HURRICANE CENTER IN MIAMI. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. MCMICHAEL
In the hours before
Special weather statement, Aug 31, 11:38 AM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
1138 AM EDT WED AUG 31 2016
FLZ155-160-255-260-311615-
COASTAL SARASOTA FL-COASTAL MANATEE FL-INLAND MANATEE FL-
INLAND SARASOTA FL-
1138 AM EDT WED AUG 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SARASOTA AND
NORTHWESTERN MANATEE COUNTIES UNTIL 1215 PM EDT...
AT 1137 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS NEAR THE COAST...ALONG A LINE EXTENDING FROM 12 MILES
SOUTH OF ANNA MARIA ISLAND...TO NEAR SAINT ARMANDS KEY TO NEAR GULF
GATE ESTATES. MOVEMENT WAS NORTH AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SARASOTA...BRADENTON...PALMETTO...FORT DESOTO PARK...
ST. PETERSBURG...ST.
PETE BEACH...ANNA MARIA...LAKEWOOD RANCH...RIDGE WOOD HEIGHTS...TIERRA
VERDE...KENSINGTON PARK...SAINT ARMANDS KEY...SARASOTA BRADENTON
AIRPORT...NORTH SARASOTA...WEST BRADENTON...SOUTH GATE RIDGE...MEMPHIS...
ELLENTON...SOUTHGATE AND SARASOTA SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 2775 8280 2773 8274 2771 8274 2773 8273
2766 8255 2765 8255 2765 8253 2750 8236
2710 8253 2751 8280 2762 8281
TIME...MOT...LOC 1537Z 192DEG 28KT 2735 8279 2732 8266 2723 8256
AUSTINLocal storm report, Aug 31, 1:38 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
138 PM EDT WED AUG 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM FLOOD INDIAN ROCKS BEACH 27.90N 82.84W
08/31/2016 PINELLAS FL PUBLIC
EXCESSIVE RAINFALL LEADING TO FLOODING OF LOW LYING
AREAS.
&&
MAUSTINSpecial weather statement, Aug 31, 3:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
308 PM EDT WED AUG 31 2016
FLZ151-155-160-251-255-311945-
COASTAL SARASOTA FL-COASTAL MANATEE FL-INLAND HILLSBOROUGH FL-
COASTAL HILLSBOROUGH FL-INLAND MANATEE FL-
308 PM EDT WED AUG 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HILLSBOROUGH...
NORTHWESTERN SARASOTA AND NORTHWESTERN MANATEE COUNTIES UNTIL 345 PM
EDT...
AT 307 PM EDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS NEAR SAINT ARMANDS KEY...OR NEAR SARASOTA...MOVING
NORTH AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SARASOTA...BRADENTON...PALMETTO...ANNA MARIA...RIDGE WOOD HEIGHTS...
KENSINGTON PARK...SAINT ARMANDS KEY...SARASOTA BRADENTON AIRPORT...
PARRISH...NORTH SARASOTA...WEST BRADENTON...SOUTH GATE RIDGE...
MEMPHIS...ELLENTON...SOUTHGATE...RUSKIN...SARASOTA SPRINGS...
GULF GATE ESTATES...SOUTH BRADENTON AND THE MEADOWS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2766 8264 2779 8256 2772 8238 2772 8239
2769 8242 2767 8243 2767 8241 2765 8246
2765 8239 2718 8249 2731 8268 2740 8273
2753 8276
TIME...MOT...LOC 1907Z 188DEG 35KT 2735 8264
AUSTINThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 10:02 PM EDT | River Flood Warning | TBW | Hillsborough | 8 days |
| Aug 30, 10:02 PM EDT | River Flood Warning | TBW | Hillsborough | 7 days |
| Aug 30, 10:02 PM EDT | River Flood Warning | TBW | Pasco | 7 days |
| Aug 30, 10:02 PM EDT | River Flood Warning | TBW | Pasco | 17 days |
| Aug 30, 10:02 PM EDT | River Flood Warning | TBW | Manatee | 4 days |
| Aug 30, 10:02 PM EDT | River Flood Warning | TBW | Hardee | 4 days |
| Aug 30, 10:02 PM EDT | River Flood Warning | TBW | DeSoto | 13 days |
| Aug 30, 10:02 PM EDT | River Flood Warning | TBW | DeSoto | 4 days |
| Aug 31, 3:15 AM EDT | Flood Watch | TBW | Citrus, Hernando, Hillsborough, Levy, Manatee, Pasco and 3 more | 56 hr |
| Aug 31, 5:14 AM EDT | Special Weather Statement | TBW | Pinellas | 31 min |
| Aug 31, 5:59 AM EDT | Tropical Storm Warning | TBW | Citrus, Hernando, Hillsborough, Levy, Pasco | 54 hr |
| Aug 31, 6:56 AM EDT | Areal Flood Advisory | TBW | Pinellas | 2 hr |
| Aug 31, 9:08 AM EDT | Areal Flood Advisory | TBW | Pinellas | 112 min |
| Aug 31, 11:38 AM EDT | Special Weather Statement | TBW | Manatee | 37 min |
| Aug 31, 11:41 AM EDT | Special Marine Warning | TBW | 34 min | |
| Aug 31, 11:49 AM EDT | River Flood Warning | TBW | Hillsborough | 35 hr |
| Aug 31, 12:21 PM EDT | Areal Flood Advisory | TBW | Pinellas | 114 min |
| Aug 31, 12:56 PM EDT | Special Marine Warning | TBW | 34 min | |
| Aug 31, 2:13 PM EDT | Areal Flood Advisory | TBW | Hillsborough, Manatee, Pinellas | 3 hr |
| Aug 31, 3:06 PM EDT | Special Marine Warning | TBW | 24 min | |
| Aug 31, 4:17 PM EDT | Special Weather Statement | TBW | Charlotte | 28 min |
| Aug 31, 5:17 PM EDT | Areal Flood Advisory | TBW | Hillsborough, Manatee, Pinellas, Sarasota | 3 hr |
| Aug 31, 6:02 PM EDT | Special Marine Warning | TBW | 58 min | |
| Aug 31, 7:53 PM EDT | Rip Current Statement | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 48 hr |
| Aug 31, 7:53 PM EDT | High Surf Advisory | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 48 hr |
| Aug 31, 7:58 PM EDT | Special Marine Warning | TBW | 47 min |
Nearby
Special Weather Statements in Florida, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.